Pacific Journal of Mathematics

Higher order estimates in complex interpolation theory.

Richard Rochberg

Article information

Pacific J. Math., Volume 174, Number 1 (1996), 247-267.

First available in Project Euclid: 6 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46M35: Abstract interpolation of topological vector spaces [See also 46B70]
Secondary: 47B38: Operators on function spaces (general)


Rochberg, Richard. Higher order estimates in complex interpolation theory. Pacific J. Math. 174 (1996), no. 1, 247--267.

Export citation


  • [CCRSWl] R.R. Coifman, M. Cwikel, R. Rochberg, Y. Sagher and G. Weiss, Thecomplex method of interpolation of operators acting on families of Banach spaces. Lecture Notes in Mathematics, 779 (1980), 123-153.
  • [CCRSW2] R.R. Coifman, A theory of complex interpolation for families of Banach spaces.Advances in Math., 43 (1982), 203-229.
  • [CG] R.R. Coifman and L. Grafakos, Hardyspace estimates for multilinear operatorsI, Rev. Mat. Iberoamericana, 8 (1992), 45-67.
  • [CLMS] R. Coifman, P.L. Lions, Y. Meyer and S. Semmes, Compensated compactnessand Hardy spaces,Jour. Math. Pures et Appl., 72 (1993), 247-286.
  • [CRW] R. Coifmanj R. Rochberg and G. Weiss, Factorization theorems for Hardyspacesin several variables, Ann. Math., 103 (1976), 611-635.
  • [CJMR] M.Cwikel,B. Jawerth, M.Milman andR.Rochberg Analysis at Urbana II, (Berkson et al, eds.), Cambridge University Press, Cambridge, England , (1989), 170-220.
  • [G] L. Grafakos, Hardyspaceestimatesfor multilinear operators, Rev. Mat. Iberoamer- icana, 8 (1992),69-92.
  • [IS] T. Iwaniec and C. Sbordone, Weakminima of variational integrals,to appear.
  • [JRW] B. Jawerth, R. Rochberg and G. Weiss, Commutator and other second orderesti- mates in real interpolation theory,Ark. Mat.,24 (1986), 191-219.
  • [Kl] N. Kalton, Nonlinearcommutatorsin interpolation theory,Memoirs. Amer. Math. Soc, 385 (1988), ProvidenceR.I.
  • [K2] N. Kalton, Differentialsof complex interpolationprocesses for Kthe functionspaces, Trans. Amer. Math. Soc, 333 (1992),479-529.
  • [Ml] M. Milman, A commutator theorem with applications, Conference on Function Spaces, Poznan, 1992, to appear.
  • [M2] M. Milman, Inequalities for Jacobians: Interpolationtechniques, Proc. 2ndLatin Amer- ican Analysis Conference, Rev. Mat. Colombiana, to appear.
  • [M3] M. Milman, Integrability of the Jacobian of orientation preserving maps: Interpolation techniques,Comptes Rendus Acad. Sci., to appear.
  • [MS] M. Milman and T. Schonbek, Secondorder estimates in interpolation theoryand applications, Proc. Amer. Math. Soc, 110 (1990), 961-969.
  • [RW] R. Rochberg and G. Weiss, Derivatives of analyticfamilies of Banach spaces, Ann. Math., 118 (1983),315-347.